Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Lupus, scheduled for kidney biopsy. Clitoris pain, abdominal pain. Should I go to ER?

I have lupus . I am waiting to be scheduled for a kidney biopsy . In the meanwhile for the past three days or so I have had pain in my clitoris which I never had before. I thought it might be a yeast infections but for the itching and pain/soreness I have no odor or discharge. I do have abdominal pain and a frequently varying temp of 99.1 - 100.4 this has been normal for the past few months. The reason for the kidney biopsy is the lupus. I have protein in my urine for three months now. I also have crohns disease . I feel very fatigued and also am bloated. The pain is very concerning to me and I wanted to know if I should go to the E.R.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Rheumatologist 's  Response
even if you dont have any odour or discharge it could be an infection, so you should definitely get it checked out
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor